# SDR RRXA11393

- Difficulty date: July 2, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 6141605
- Condition: Cracked
- Location: Sta 55 L24r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND FUSELAGE FRAME STA 55 CRACKED AT L24R.  *** CORRECTIVE ACTION *** REPAIRED FRAME AT STA 55 BETWEEN L21R TO BETWEEN L26R AND L27R IAW SRM 53-3-3 FIG 3
